# SDR SWIA201437262

- Difficulty date: April 25, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 26,922 hours, 22,158 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB HAS MULTIPLE CRACK INDICATIONS AT BL 0, BETWEEN WL 109-111, 1.7 INCHES LONG 50 PERCENT FSH.  C-CHECK, REPAIRED IAW REO.
